Toggle Main Menu Toggle Search

Open Access padlockePrints

U.S. and U.K. Interest Rates, 1890-1934: New Evidence on Structural Breaks

Lookup NU author(s): Professor Robert Sollis


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Sollis R; Newbold P; Leybourne SJ

Publication type: Article

Publication status: Published

Journal: Journal of Money, Credit, and Banking

Year: 2001

Volume: 33

Issue: 2a

Pages: 235-250

ISSN (print): 0022-2879

ISSN (electronic): 1538-4616

Publisher: Wiley-Blackwell Publishing, Inc.


DOI: 10.2307/2673883


Altmetrics provided by Altmetric